Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the distance from a point to a surface


Author: Paul Saurel
Journal: Bull. Amer. Math. Soc. 13 (1907), 447-448
DOI: https://doi.org/10.1090/S0002-9904-1907-01500-8
This work is cited by: Bull. Amer. Math. Soc., Volume 14, Number 7 (1908), 321--323
This work is cited by: Bull. Amer. Math. Soc., Volume 14, Number 10 (1908), 465--467
MathSciNet review: 1558499
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01500-8